Please note that PUB no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

62 Publikationen

1989 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2378482 PUB
 
1986 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1656808
Invariant subspaces of affine groups — An algebraic version of a theorem of Bieberbach
Abels H, Dress A (1986)
Journal of Algebra 99(2): 496-517.
PUB | DOI | WoS
 

Filter und Suchbegriffe

department=10060

Suche

Publikationen filtern

Darstellung / Sortierung

Export / Einbettung